Incorporating single and multiple losses in operational risk: a multi-period perspective

Mizgier, Kamil J. ; Wimmer, Maximilian

Additional URL:
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Journal of the Operational Research Society : OR
Volume: 69
Issue number: 3
Page range: 358-371
Place of publication: Basingstoke
Publishing house: Palgrave
ISSN: 0160-5682 , 1476-9360
Related URLs:
Publication language: English
Institution: Business School > ABWL u. Finanzwirtschaft, insbes. Bankbetriebslehre (Wimmer 2017-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item